# SDR 99ZZZX540

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27755
- Make and model: Piper PA-31-350
- Aircraft serial: 317852148
- Propeller: Hartzl HCE3YR2
- System (JASC): 6110 · Propeller Assembly
- Part: Prop Assy
- Condition: Failed
- Location: Lt Engine
- Part time: 2,619 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING APPROACH, PILOT PULLED POWER BACK TO APPROXIMATELY 25 INCHES AND NOTICED LEFT PROPELLER RPM CONTINUED TO DECREASE TO APPROXIMATELY 1,500 RPM.  RE-POSITIONING THE PROPELLER LEVER SEEMED TO MAKE NO CHANGE.  ENGINE POWER SEEMED OK.  DID NOT TRY TO FEATHER.  PROPELLER RPM SEEMED TO STABILIZE AT 1,500 JUST PRIOR TO LANDING.  MAINTENANCE GROUND RAN TO FULL THROTTLE, ENGINE MADE APPROXIMATELY 34 INCHES, BUT PROP RPM STAYED AT 1,500.  REPLACED PROP.  FOUND CENTER TUBE STUCK AFT APPROX .75 INCH.  PROP TO BE SHIPPED TO REPAIR STA TO INSPECT/REPAIR AND DETERMINE CAUSE OF FAILURE.
